# SDR UPS04841780

- Difficulty date: January 27, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Part number: 5708458503
- Part serial: 070
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS CAME ON WITH SWITCH IN ARM POSITION.  C/B RESET, LIGHTS WENT OUT.  EN ROUTE EMERGENCY EXIT LIGHTS CAME ON AGAIN.  WOULD NOT RESET, DISARM LIGHT TURNED OFF.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT PER MM 33-50-01-2, OPS CHECK GOOD.
